Doctor insights on:
Could Birth Control Cause Stomach Pains And Breathing Problems
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help! ...Read moreSee 1 more doctor answer
Generally no: The pill doesn't generally cause stomach pains or breathing issues unless someone might be sensitive to an ingredient in the pill or they are experiencing a lung clot. The latter is an emergency but is not that common. ...Read more
I have been having a problem with constant bleeding and stomach pain. they put me on birth control it lessened it until recently. my doc did a pelvic exam and an ulrasound but nothing came up. What is Endometriosis and could it be a cause? my aunt had it.
Maybe pain: Endometriosis is a pelvic peritoneal disease in women; often associated with pelvic pain and sometimes with infertility. It is definitely not a cause of dysfunctional bleeding though, so you "may" have more than one condition going on. You need to work with your doctor to take the diagnosis another step. Good wishes. ...Read more
Can acid reflux causes you ear pain, sensitive to noise, balance problems, heartburn, difficulty breathing&upper middle stomach pain? What to do?
I started birth control pills almost 2 weeks ago. 3 days ago I began to bleed, then began having bad stomach pains. My bleeding has gotten worse aswel?
Stomach issue: The fact that you have started to bleed 2 weeks into your pack tells me that not enough hormone is absorbed by the stomach into your blood stream and whatever made you get the stomach aches has made the problem worse. I don't think the pills are the primary problem, but if you cannot find another reason, then I would not completely exclude the possibility that bcp don't work for you. ...Read more
I been having dirrehia , and stomach pains, i really don't know what's going on, and I am also on birth control shots ! i need help !
Serious: It is important to make an appt with your family physician asap to get an exam and receive treatment. Avoid sexual relations until a diagnosis is made and treatment is begun. ...Read more
Started birth control pills 2 weeks ago. For 4 days now I have been bleeding and it has gotten worse each day. Also having stomach pains. Help!!
I'm having really bad stomach pains every morning when I wake up. I am 16 and the only medication I take is birth control. I'm scared to fall sleep ?
- Talk to a doctor live online for free
- Birth control cause stomach pains breathing problems
- What could be the cause of sharp stomach pains?
- What could be causing my stomach pains?
- Ask a doctor a question free online
- I havethe essure birth control could it cause blood clotd
- Baby breathing problems at birth
- Can taking estrogen pills and birth control cause any health problems?
- Remedies for baby breathing problems at birth
- Talk to a gynecologist online for free